# SDR UPS04543078

- Difficulty date: September 3, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 434093001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A P5 OVERHEAD PILOTS EMERGENCY LIGHTS CONTROL PANEL UNARMED INDICATION INOP.  REMOVED & REPLACED DIODE MODULE PER SSM 33-51-01 PG 102.  OPS CHECKS GOOD.
